# SDR 29GA2019071500001

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 37,830 hours, 42,393 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330155
- Part serial: 2216
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0098 MCO/MHH REPORT: LEFT AFT EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R&R AFT LEFT POWER SUPPLY IAW AMM 33-50-10-04 OPS CHECK GOOD.
